On the Affine Bezout Inequaltiy.

Joachim Schmid

Manuscripta mathematica (1995)

  • Volume: 88, Issue: 2, page 225-232
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Schmid, Joachim. "On the Affine Bezout Inequaltiy.." Manuscripta mathematica 88.2 (1995): 225-232. <http://eudml.org/doc/156124>.

author = {Schmid, Joachim},
journal = {Manuscripta mathematica},
keywords = {Renegar’s -resultant; affine Bézout inequality},
number = {2},
pages = {225-232},
title = {On the Affine Bezout Inequaltiy.},
url = {http://eudml.org/doc/156124},
volume = {88},
year = {1995},

AU - Schmid, Joachim
TI - On the Affine Bezout Inequaltiy.
JO - Manuscripta mathematica
PY - 1995
VL - 88
IS - 2
SP - 225
EP - 232
KW - Renegar’s -resultant; affine Bézout inequality
UR - http://eudml.org/doc/156124
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.